# SDR AWXA200602012

- Difficulty date: November 18, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 760,503 hours, 29,807 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407619
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEFT WING NR 2 SLAT LOWER AFT COVE SKIN CRACKED, SS 574.8 - SS 605.3 AT MAIN TRACK ATTACHMENT LOCATION.  REPLACED LEFT WING NR 2 SLAT LOWER AFT COVE SKIN, SS 574.8 - SS 605.3 IAW B757-200 SRM 51-40-02.
